Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 231416, 11 pages
Research Article

A Basic Inequality for the Tanaka-Webster Connection

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 7 November 2011; Accepted 28 November 2011

Academic Editor: C. Conca

Copyright © 2012 Dae Ho Jin and Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dae Ho Jin and Jae Won Lee, “A Basic Inequality for the Tanaka-Webster Connection,” Journal of Applied Mathematics, vol. 2012, Article ID 231416, 11 pages, 2012. doi:10.1155/2012/231416